# SDR FDEA201009203583

- Difficulty date: September 20, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55021
- Condition: Corroded
- Location: Bs 755-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT CREASE BEAM INBD CHORD HAS CORROSION BS 755 TO BS 900, RBL-62.  REMOVED CORROSION ON RT SIDE INBD CREASE BEAM CHORD AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL II. REMOVED AND REPLACED CREASE BEAM CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
